# SDR 2012FA0000441

- Difficulty date: June 28, 2012
- Submitted: June 29, 2012
- Operation: General aviation
- Aircraft: N900KR
- Make and model: Amd FALCON900
- Aircraft serial: 146
- Engine: Garrtt TFE7315BR
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: BA4BA1006
- Part serial: 3035
- Condition: Vibration
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIOR TO THE INSTALLATION, VALVE UNIT WAS BENCH TESTED AND AN UNUSUAL NOISE/VIBRATION WAS NOTICED.  SERVICE AD FSA 900/28-00/01 ADDRESSES THIS ISSUE.
